Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 15 found articles
 
 
  Numerical analysis of singular solutions of two-dimensional problems of asymmetric elasticity
 
 
Title: Numerical analysis of singular solutions of two-dimensional problems of asymmetric elasticity
Author: Korepanov, V. V.
Matveenko, V. P.
Fedorov, A. Yu.
Shardakov, I. N.
Appeared in: Mechanics of solids
Paging: Volume 48 (2013) nr. 4 pages 397-404
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands